# SDR AALA202104189024

- Difficulty date: April 4, 2021
- Submitted: April 20, 2021
- Operation: Air carrier
- Aircraft: N647AW
- Make and model: Airbus A320-232
- Aircraft serial: 762
- Aircraft time: 77,628 hours, 30,383 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: D5348004820303
- Condition: Corroded
- Location: Frm 66
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON AFT GALLEY AREA CENTER FITTING LOCATED BETWEEN FR66 AND FR68 AT S23R. L= 2.491 INCHES, W= 0.377 INCHES, D= 0.015 INCHES. REPLACED CENTER FITTING PER SRM 51-42-11-801 AND DWG D53480505.
